Unknown

Dataset Information

Asymptomatic Cardiotoxicity After High-Dose Anthracycline Treatment in Sarcoma Patients Assessed by Biomarkers and Echocardiography.


ABSTRACT: Treatment of sarcoma includes high-dose anthracyclines, which can cause cardiotoxicity. This study assesses the correlation of cardiac biomarkers and echocardiographic parameters on asymptomatic cardiotoxicity in sarcoma patients treated with anthracyclines. Consecutive patients diagnosed with sarcoma and treated with anthracyclines were included in this retrospective cohort study using registry data. Echocardiography was performed before start of anthracycline chemotherapy (baseline), after completing treatment (short-term follow-up), and 6-12 months after termination of treatment (long-term follow-up). The primary endpoint was the occurrence of asymptomatic cardiotoxicity at short-term follow-up. We included 44 patients (29.6% female) with a median age of 28.9 [22.2-38.7] years. Baseline

SUBMITTER: Polomski EAS 

PROVIDER: S-EPMC13637055 | biostudies-literature | 2026 Jun

REPOSITORIES: biostudies-literature